Skip to main content

Browse by Publisher

Group by: Item Type | Date | No Grouping
Number of items: 4.


Scherotzke, Sarah, Sibilla, Nicolo (2019) Derived loop stacks and categorification of orbifold products. Journal of Noncommutative Geometry, 13 (3). pp. 963-983. ISSN 1661-6952. (doi:10.4171/JNCG/342) (KAR id:67089)
[thumbnail of Categorified.pdf]


Bell, Jason, Launois, Stephane, Leon Sanchez, Omar, Moosa, Rahim (2017) Poisson algebras via model theory and differential-algebraic geometry. Journal of The European Mathematical Society, 19 . pp. 2019-2049. ISSN 1435-9855. E-ISSN 1435-9863. (doi:10.4171/JEMS/712) (KAR id:41364)
[thumbnail of PDME2014June3.pdf]


Launois, Stephane, Lenagan, T.H. (2007) The first Hochschild cohomology group of quantum matrices and the quantum special linear group. Journal of Noncommutative Geometry, 1 (3). pp. 281-309. ISSN 1661-6952. (KAR id:3157)
[thumbnail of The First Hochschild Cohomology Group]


Ellis, Graham, Williams, Gerald (2005) On the cohomology of generalized triangle groups. Commentarii Mathematici Helvetici (CMH), 80 (3). pp. 571-591. ISSN 0010-2571. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:10471)
This list was generated on Wed Jan 19 02:39:52 2022 GMT.